# SDR CALA9701253

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roll Pin
- Part number: 5613217520N
- Condition: Loose
- Location: Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/O'S SLIDING WINDOW WAS HARD TO CLOSE.  MAINTENANCE FOUND ROLL PIN LOOSE.  THE ROLL PIN WAS SECURED AND OPERATION OF THE WINDOW CHECKED GOOD IAW MM 56-10-03.
